# SDR ARWA9606040

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS LEVEL 2 CORROSION ON ANGLE AT LONGERON 31R AT FS 200.  REMOVED ANGLE AND FABRICATED NEW ANGLE IAW DC-8 SRM 53-4-1 AND 51-1-4.  TREATED AND INSTALLED ANGLE PER DC-8 SRM 51-1-8 AND 51-1-20D.
